Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 17, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 18, 2018, 5:44 PM MDT for Baca County, Bent County, Las Animas County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2018, 5:44 PM MDT (23:44 UTC)
- Expired
- May 18, 2018, 6:19 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Baca County, CO, Bent County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 3:02 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
713
WUUS55 KPUB 182344
SVRPUB
COC009-011-071-190030-
/O.NEW.KPUB.SV.W.0017.180518T2344Z-180519T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
544 PM MDT FRI MAY 18 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Baca County in southeastern Colorado...
Northeastern Las Animas County in southeastern Colorado...
Southeastern Bent County in southeastern Colorado...
* Until 630 PM MDT
* At 543 PM MDT, a severe thunderstorm was located 23 miles east of
Higbee, or 30 miles northwest of Springfield, moving northeast at
25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
John Martin Reservoir and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3757 10324 3775 10328 3809 10292 3759 10273
TIME...MOT...LOC 2343Z 244DEG 23KT 3770 10304
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
KT3 follow-up statements
814
WWUS55 KPUB 182354
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
554 PM MDT FRI MAY 18 2018
COC009-071-190003-
/O.CAN.KPUB.SV.W.0017.000000T0000Z-180519T0030Z/
Baca CO-Las Animas CO-
554 PM MDT FRI MAY 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACA AND
NORTHEASTERN LAS ANIMAS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3765 10304 3785 10318 3809 10292 3765 10275
TIME...MOT...LOC 2353Z 244DEG 23KT 3773 10297
$$
COC011-190030-
/O.CON.KPUB.SV.W.0017.000000T0000Z-180519T0030Z/
Bent CO-
554 PM MDT FRI MAY 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHEASTERN BENT COUNTY...
At 553 PM MDT, a severe thunderstorm was located 21 miles west of Two
Buttes Reservoir, or 29 miles northwest of Springfield, moving
northeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Open country of southern Bent County, and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3765 10304 3785 10318 3809 10292 3765 10275
TIME...MOT...LOC 2353Z 244DEG 23KT 3773 10297
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
KT933
WWUS55 KPUB 190011
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
611 PM MDT FRI MAY 18 2018
COC011-190030-
/O.CON.KPUB.SV.W.0017.000000T0000Z-180519T0030Z/
Bent CO-
611 PM MDT FRI MAY 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHEASTERN BENT COUNTY...
At 611 PM MDT, a severe thunderstorm was located 19 miles northwest
of Two Buttes Reservoir, or 22 miles southwest of Lamar, moving
northeast at 30 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
southeastern Bent County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3772 10293 3785 10305 3797 10288 3785 10283
3772 10278
TIME...MOT...LOC 0011Z 208DEG 26KT 3782 10287
HAIL...0.88IN
WIND...70MPH
$$
KT476
WWUS55 KPUB 190019
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
619 PM MDT FRI MAY 18 2018
COC011-190028-
/O.CAN.KPUB.SV.W.0017.000000T0000Z-180519T0030Z/
Bent CO-
619 PM MDT FRI MAY 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENT COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
southeastern Colorado.
Remember, a Severe Thunderstorm Warning still remains in effect for
northeastern Bent county until 645 PM.
LAT...LON 3772 10293 3785 10305 3797 10288 3785 10283
3772 10278
TIME...MOT...LOC 0017Z 244DEG 23KT 3784 10282
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:21 PM MDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 18, 3:21 PM MDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 321 PM MDT Fri May 18 2018 .SHORT TERM...(This evening through Saturday) Issued at 321 PM MDT Fri May 18 2018 ...Severe Storms Possible This Evening... Line of convection coming off the mountains this evening. Severe Thunderstorm Watch for the southeast plains coming out. Effects of stable air on the plains uncertain. However, high res models suggest convection/severe storms will evolve. More activity expected tomorrow but with less severe threat due to cooler airmass. No time for further details. Severe weather ops underway. Also, Red Flag Warning that was in effect for the far southeast plains has been cancelled due to cold front moving much farther south than expected. .LONG TERM...(Saturday night through Friday) Issued at 321 PM MDT Fri May 18 2018 Saturday night-Sunday...Broad upper trough continues to translate north and east across Northeastern Colorado Saturday night with more west to southwest flow aloft developing across the area through the day Sunday, as short wave ridging building across the state ahead of more energy digging into the Great Basin. Scattered showers and thunderstorms over and near the higher terrain late Saturday afternoon to diminish through the evening, with models indicating some modest cape across the higher terrain on Sunday leading to another round of scattered afternoon and evening showers and storms over and near the higher terrain on Sunday, with a few possible storms moving across the Plains through the evening. Slightly warmer temperatures are expected on Sunday, with highs mainly in the 70s across the lower elevations and in the 50s and 60s across the higher terrain. Monday-Tuesday...Models continue to indicate moderate south to southwest flow aloft across the region as upper low spins across the Great Basin, with a few minor waves expected to eject across the Rockies. This will keep daily chances of showers and storms in the forecast through the period, with best coverage over and near the higher terrain. Should see temperatures warming back to above seasonal levels through the period. Wedensday-Friday...Moderate west to southwest flow aloft is expected across the area as Great Basin system progged to lift out across the Northern Rockies. Pattern supports drier and warmer weather with potential for critical fire weather conditions across the area once again. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 321 PM MDT Fri May 18 2018 Main concern will be KCOS as strong, possibly severe convection will be possible later this evening. Periods of MVFR to IFR are likely with the stronger storms and some hail cannot be ruled out. Greatest threat of convection will be between 21 and 24 UTC today. Otherwise expect VFR conditions. For KPUB, an isolated storm cannot be ruled out this evening. Otherwise expect VFR conditions. VFR expected at KALS next 24 hours. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LW LONG TERM...MW AVIATION...LW
Hazardous weather outlook, May 18, 11:34 AM MDT, 6 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1134 AM MDT Fri May 18 2018 COZ058>089-093>099-191745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1134 AM MDT Fri May 18 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few severe thunderstorms will be possible today across the plains of Southeast Colorado. The best chance of severe storms will generally be north of highway 50. Large hail up to the size of golfballs, wind gusts up to 70 mph and an isolated tornado may occur. The best chance of a tornado will be across Kiowa county. High fire danger is expected over far southern parts of the southeast Colorado plains today. The best chance for critical fire weather conditions will be across Baca and eastern Las Animas Counties. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated to scattered thunderstorms will be possible across the southeast mountains and eastern plains Saturday and Sunday. Lightning, wind gusts up to 50 mph and small hail may accompany these storms. 2 to 4 inches of new snow will be possible across the higher elevations of Lake and Chaffee counties as well as Pikes Peak through Saturday. The rest of the higher terrain may see up to an inch of new snow. Thunderstorms will become more isolated in nature Monday through Thursday, and mainly tied to the higher terrain and immediately adjacent plains. The main threats with storms will be lightning, small hail and gusty winds up to 40 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening primarily over the plains north of Highway 50. 50/50
In the hours before
Special weather statement, May 18, 4:46 PM MDT, 58 minutes before
Special Weather Statement National Weather Service Pueblo CO 446 PM MDT FRI MAY 18 2018 COZ081-083-182315- Canon City Vicinity/Eastern Fremont County CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 446 PM MDT FRI MAY 18 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT COUNTY UNTIL 515 PM MDT... At 446 PM MDT, Doppler radar was tracking a strong thunderstorm near Florence, or 27 miles northwest of Pueblo, moving northeast at 15 mph. Dime size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Penrose. LAT...LON 3833 10495 3839 10516 3863 10514 3857 10495 TIME...MOT...LOC 2246Z 210DEG 12KT 3842 10507 28
Local storm report, May 18, 5:01 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 4 NNW PETERSON AFB 38.88N 104.72W
05/18/2018 M1.75 INCH EL PASO CO TRAINED SPOTTER
0420 PM HAIL 3 N PETERSON AFB 38.87N 104.70W
05/18/2018 M1.50 INCH EL PASO CO AMATEUR RADIO
REPORTED AT PETERSON AND CONSTITUTION
COLORADO SPRINGS.
0419 PM HAIL 4 N PETERSON AFB 38.89N 104.71W
05/18/2018 M0.75 INCH EL PASO CO TRAINED SPOTTER
0415 PM HAIL 3 NW PETERSON AFB 38.86N 104.73W
05/18/2018 M1.25 INCH EL PASO CO AMATEUR RADIO
REPORTED AT PRONG HORN LANE COLORADO
SPRINGS.
0409 PM HAIL 4 NW PETERSON AFB 38.88N 104.74W
05/18/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0350 PM HAIL 3 NE COLORADO SPRINGS 38.85N 104.78W
05/18/2018 M0.75 INCH EL PASO CO TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 3 NE
COLORADO SPRINGS.
0340 PM HAIL 2 NNE COLORADO SPRINGS 38.85N 104.82W
05/18/2018 E0.75 INCH EL PASO CO TRAINED SPOTTER
0335 PM HAIL 3 S AIR FORCE ACADEMY 38.96N 104.87W
05/18/2018 M1.50 INCH EL PASO CO TRAINED SPOTTER
0323 PM HAIL 10 N ROSITA 38.25N 105.31W
05/18/2018 M0.75 INCH CUSTER CO PUBLIC
0310 PM HAIL 2 N COLORADO SPRINGS 38.86N 104.82W
05/18/2018 M1.25 INCH EL PASO CO COCORAHS
0306 PM HAIL 5 NE MANITOU SPRINGS 38.91N 104.86W
05/18/2018 M1.50 INCH EL PASO CO TRAINED SPOTTER
0259 PM HAIL 4 NE MANITOU SPRINGS 38.90N 104.85W
05/18/2018 M1.00 INCH EL PASO CO PUBLIC
0256 PM HAIL 5 NE MANITOU SPRINGS 38.91N 104.86W
05/18/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0233 PM HAIL 1 NNW WOODLAND PARK 39.01N 105.06W
05/18/2018 M0.75 INCH TELLER CO TRAINED SPOTTER
&&Local storm report, May 18, 5:06 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 SSE FALCON 38.89N 104.59W
05/18/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Special weather statement, May 18, 5:24 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Pueblo CO 524 PM MDT FRI MAY 18 2018 COZ079-083-086-190000- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Canon City Vicinity/Eastern Fremont County CO- 524 PM MDT FRI MAY 18 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT... NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES UNTIL 600 PM MDT... At 522 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Florence, or 21 miles west of Pueblo, moving northeast at 15 mph. Dime size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... rural areas of extreme west central and northwest Pueblo county and the extreme southeast corner of Fremont county. LAT...LON 3819 10503 3826 10515 3846 10495 3833 10478 TIME...MOT...LOC 2322Z 223DEG 11KT 3827 10501 28
Local storm report, May 18, 5:35 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
535 PM MDT FRI MAY 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 4 ENE WETMORE 38.25N 105.02W
05/18/2018 M1.00 INCH PUEBLO CO TRAINED SPOTTER
&&Special weather statement, May 18, 5:39 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
539 PM MDT FRI MAY 18 2018
COZ084-085-190015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
539 PM MDT FRI MAY 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
615 PM MDT...
At 538 PM MDT, Doppler radar was tracking a strong thunderstorm
northwest of Yoder, or 29 miles east of Colorado Springs, moving
northeast at 15 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northeastern El
Paso County.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
east central Colorado.
LAT...LON 3904 10405 3888 10406 3883 10431 3895 10440
3913 10413 3913 10411
TIME...MOT...LOC 2338Z 240DEG 15KT 3891 10429
28The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 4:14 AM MDT | Red Flag Warning | PUB | Baca, Las Animas | 10 hr |
| May 18, 2:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| May 18, 2:16 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 29 min |
| May 18, 2:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| May 18, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| May 18, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 31 min |
| May 18, 2:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 35 min |
| May 18, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| May 18, 3:22 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 38 min |
| May 18, 3:24 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| May 18, 3:47 PM MDT | Flash Flood Warning | PUB | El Paso | 94 min |
| May 18, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| May 18, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 35 min |
| May 18, 4:46 PM MDT | Special Weather Statement | PUB | Fremont | 29 min |
| May 18, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 50 min |
| May 18, 5:24 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| May 18, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 46 min |
| May 18, 5:34 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 26 min |
| May 18, 5:39 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| May 18, 5:59 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.